# SDR SWIA2024062000003

- Difficulty date: June 3, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N287SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000753
- Aircraft time: 12,452 hours, 10,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 84-85
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA R/H SEAT TRACK BETWEEN FR84-85 AS MARKED.  REPAIRED DAMAGED SEAT TRACK BETWEEN FR84-85   BY SPLICING IN A NEW SECTION PER ETD2022-170-022163 REVA.
